# SDR AALA202207068351

- Difficulty date: June 22, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737
- Aircraft serial: 40579
- Aircraft time: 35,529 hours, 14,464 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON LEFT HORIZONTAL STABILIZER RIB STIFFENER LOCATED AT STABILIZER STA 101.9 AND WATER LINE 0. INSTALLED RIB REINFORCEMENT REPAIR PER SRM 55-10-09-2R-4.
